A note on Hardy-Hilbert's integral inequality

W. T. Sulaiman

Abstract


New kinds of Hardy-Hilbert's integral inequalities are presented.

Full Text: PDF

How to Cite this Article:

W. T. Sulaiman, A note on Hardy-Hilbert's integral inequality, Adv. Inequal. Appl., 1 (2012), 45-52

Copyright © 2012 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation